# SDR 08FDEA01542

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53772997202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON FWD CARGO DOOR HINGE FITTING AT C 23, A BROKEN ANTI-TWIST PLATE.  REPAIR PERFORMED BY REMOVE THE BROKEN LOCKING DEVICE AND INSTALLING AN ANGLE BRACKET TO RESTORE THE LOCKING FUNCTION IAW RAS/DABRE/7009080/2008 ISS A, APPROVED BY EA 6-5313-115280.
